# SDR 2001UALA00655

- Difficulty date: May 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Aircraft time: 63,281 hours, 36,441 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002910
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI LOST HYDRAULIC SYSTEM-A.  *S/D*  LT NR 3 SLAT ACTUATOR WAS LEAKING.  REMOVED AND REPLACED LT NR 3 SLAT ACTUATOR IN ACCORDANCE WITH MAINTENANCE MANUAL.  OPERATIONAL CHECKS NORMAL.
